Existence results for common solution of equilibrium and vector equilibrium problems

Document Type : Research Paper


1 Department of Mathematics, Faculty of Science, Lorestan University, 68151-4-4316, Khorramabad, Iran

2 Department of Mathematics, Faculty of Science, Arak University, Arak, Iran


In this paper, by using the notion of locally segment-dense subsets and sequentially sign property for bifunctions, we establish existence results for a common solution of a finite family of equilibrium problems in the setting of Hausdorff locally convex topological vector spaces. Also similar results obtain for vector equilibrium problems.


[1] B. Alleche and V. D. Radulescu, Set-valued equilibrium problemswith applications to Browder variational inclusions and to fixed point theory, Nonlinear Anal. Real World Appl. 28 (2016) 251–268.
[2] QH. Ansari, AP. Farajzadeh and S. Schaible, Existence of solutions of strong vector equilibrium problems, Taiwanese J. Math. 16 (2012) 165–178.
[3] D. Aussel and N. Hadjisavvas, On quasimonotone variational inequalities, J. Optim. Theory Appl. 121 (2004) 445–450.
[4] M. Bianchi and R. Pini, A note on equilibrium problems with properly quasimonotone bifunctions, J. Glob. Optim. 20 (2001) 67–76.
[5] M. Bianchi and R. Pini, Coercivity conditions for equilibrium problems, J. Optim. Theory Appl. 124 (2005) 79–92.
[6] G. Bigi, M. Castellani and G. Kassay, A dual view of equilibrium problems, J. Math. Anal. Appl. 342 (2008) 17–26.
[7] E. Blum and W. Oettli, From optimization and variational inequalities to equilibrium problems, Math. Student 63 (1994) 123–145.
[8] R. Burachik and G. Kassay, On a generalized proximal point method for solving equilibrium problems in Banach spaces, Nonlinear Anal. 75 (2012) 6456–6464.
[9] M. Castellani and M. Giuli, Refinements of existence results for relaxed quasimonotone equilibrium problem, J. Glob. Optim. 57 (2013) 1213–1227.
[10] F. Facchinei and JS. Pang, Finite-dimensional Variational Inequalities and Complementarity Problems, Springer Science and Business Media, 2007.
[11] K. Fan, A generalization of Tychonoff ’s fixed point theorem, Math. Ann. 142 (1961) 305–310.
[12] A. Farajzadeh and J. Zafarani, Equilibrium problems and variational inequalities in topological vector spaces, Optim. 59 (2010) 485–499.
[13] S. Jafari and A. Farajzadeh, Existence results for equilibrium problems under strong sign property, Int. J. Nonlinear Anal. Appl. 8(1) (2017) 165–176.
[14] S. Jafari, A. Farajzadeh and S. Moradi, Locally densely defined equilibrium problems, J. Optim. Theory Appl. 170 (2016) 804–817.
[15] J. Jahn J, Vector Optimization, Springer, Berlin, 2009.
[16] DV. Hieu, Common solutions to pseudomonotone equilibrium problems, Bull. Iran. Math. Soc. 42 (2016) 1207–1219.
[17] DV. Hieu, New subgradient extragradient methods for common solutions to equilibrium problems, Comput. Optim. Appl. 67 (2017) 571–594.
[18] DV. Hieu, Hybrid projection methods for equilibrium problems with non-Lipschitz type bifunctions, Math. Meth. Appl. Sci. 40 (2017) 4065–4079.
[19] S. Laszlo and A. Viorel, Densely defined equilibrium problems, J. Optim. Theory Appl. 166 (2015) 52–75.
[20] DT. Luc, Existence results for densely pseudomonotone variational inequalities, J. Math. Anal. Appl. 254 (2001) 291–308.
[21] MA. Mansour, A. Metrane and M. Thera, Lower semicontinuous regularization for vector-valued mappings, J. Global Optim. 35 (2006) 283–309.
[22] G. Mastroeni, Gap functions for equilibrium problems, J. Global Optim. 27 (2003) 411–426.
[23] T. Nguyen Xuan and T. Phan Nhat, On the existence of equilibrium points of vector functions, Numer. Funct. Anal. Optim. 19 (1998) 141–156.
[24] M. Shokouhnia, S. Moradi and S. Jafari, Optimally local dense conditions for the existence of solutions for vector equilibrium problems, Int. J. Nonlinear Anal. Appl. 10(1) (2020) 15–26.
[25] T. Tanaka, Generalized semicontinuity and existence theorems for cone saddle points, Appl. Math. Optim. 36 (1997) 313–322.
Volume 12, Issue 2
November 2021
Pages 1109-1120
  • Receive Date: 24 March 2021
  • Accept Date: 09 June 2021